MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete event information.
 
Event or Problem Description
It was reported that after the patient failed to charge and maintain the ipg as recommended, the device became inoperable, and therapy was lost.As a result, surgery may occur to address the issue.
 
Additional Manufacturer Narrative
The directions for use states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is related to user error.
 
Event or Problem Description
Additional information received stated that the patient underwent surgical intervention wherein the ipg was explanted and replaced with a non-rechargeable ipg.Post-operatively, stimulation therapy was restored.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12257278
Report Number1627487-2021-15965
Device Sequence Number3532245
Product Code LGW
UDI-Device Identifier05414734405324
UDI-Public05414734405324
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2013
Device Model Number3788
Device Catalogue Number3720
Device Lot Number3423026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date08/01/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight77